# SDR QMLA2013060513075

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N4497Y
- Make and model: Snias AS350B3
- Aircraft serial: 4497
- Aircraft time: 2,640 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 217 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TWELVE MINUTES INTO A FIFTEEN MINUTE FLIGHT, THE PILOT REPORTED THAT HE DETECTED A FAINT "HOT WIRING" ODOR COMING FROM THE FORWARD PORTION OF THE COCKPIT, NO AMP OR VOLTAGE FLUCTUATIONS WERE NOTED DURING THAT TIME.  VISUALY INSPECTED THE WIRING FOR THE AVIONICS, MEDICAL EQUIPMENT, AND AIRFRAME WIRING WITH ALL BELLY PANNELS REMOVED,  GLAIR SHIELD REMOVED, AND ACCESS PANNELS REMOVED.  THE WIRING IN THE AFT JUNCTION BOX AND BAGGAGE AREA WAS ALSO INSPECTED.  NO DEFECTS OR DISCREPANCIES WERE NOTED, NO CHAFING WIRES WERE FOUND AND NO BURNED  WIRING WAS FOUND.  A FIFTEEN MINUTE GROUND RUN WAS PERFORMED WITH ALL ELECRTICAL AND AVIONICS SYSTEMS OPPERATING, NO ODORS WERE NOTED, AND NO ABNORMANITIES WERE NOTED. THE ACFT WAS FLOWN ON A CHECK FLIGHT FOR FIFTEEN MINUTES, WITH NO DEFECTS NOTED.  THE ACFT WAS THEN RETURNED TO SERVICE.
